# SDR SWAA2018121027435

- Difficulty date: November 13, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 116A2810
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 FLAP TRACK FAIRING LOOSE AT FORWARD AND AFT ATTACH POINTS.  R&R FAIRING IAW CMM.
